MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; PROSTHESIS, SHOULDER
Catalog Number 00434901500
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a left shoulder arthroplasty seven years back.The patient is being considered for a pmi product due to pain and loosening.No revision procedure has been reported to date and no additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.B3 - event date - unknown day in march 2025.The reported event is confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was additionally reported that the patient's tmr has a tendency to dislocate since a few years prior to the revision procedure and the pain started approximately one month prior to the revision procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3, b4, d2, d6, g3, g6, h1, h2, h4, h11.The following sections were corrected: b2, b5, d1, d4, g4, h6.D10: cat: 01.04223.036, lot: 2937875 invers/revers scr syst 4.5-36.Cat: 01.04223.036, lot: 2823876 invers/revers scr syst 4.5-36.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised seven years post-initial implantation due to pain and loosening.No additional patient consequences were reported.

Brand Name
15MM POST LENGTH BASE PLATE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21864457
Report Number0001822565-2025-01047
Device Sequence Number4721212
Product Code KWS
UDI-Device Identifier00889024268999
UDI-Public(01)00889024268999(17)271130(10)63799890
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00434901500
Device Lot Number63799890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer04/24/2025
10/23/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/02/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; UNKNOWN SCREW (X2).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown